Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Concern about continuation of medicines for stomach pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   I have stomach pain. I was given zanocin-OZ for 3 days , one in the morning and one in the eveining. It became alright. But after 2 days again I am getting syomach pain. Should I take the same tablet for another 3 days ?
Doctor :   Hi
Doctor :   DId you take the Doctor'a advise taking Zanocin
User :   yes
Doctor :   What is the prescription for?
Doctor :   How many days
User :   3 days 1-01
User :   1-0-1
Doctor :   You can continue for 2 more days
User :   for the stomach pain. He said it is due to some mild infections and gave this anti biotic
Doctor :   Do you have fever and diarrboea
User :   not diarroes but semi solid 4 -5 times with foul smell
User :   i felt slighlty fevrish then.
User :   but now i do not have fever and I am not tired but I have this pain in the stomach
User :   I had stoped this 2 days ago . can I continue now for another 2 days ?
Doctor :   yes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor